Abstract and Applied Analysis

Powers of Convex-Cyclic Operators

Fernando León-Saavedra and María del Pilar Romero-de la Rosa

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A bounded operator T on a Banach space X is convex cyclic if there exists a vector x such that the convex hull generated by the orbit T n x n 0 is dense in X . In this note we study some questions concerned with convex-cyclic operators. We provide an example of a convex-cyclic operator T such that the power T n fails to be convex cyclic. Using this result we solve three questions posed by Rezaei (2013).

Article information

Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 631894, 3 pages.

First available in Project Euclid: 2 October 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


León-Saavedra, Fernando; Romero-de la Rosa, María del Pilar. Powers of Convex-Cyclic Operators. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 631894, 3 pages. doi:10.1155/2014/631894. https://projecteuclid.org/euclid.aaa/1412278778

Export citation


  • F. Bayart and E. Matheron, Dynamics of Linear Operators, vol. 179 of Cambridge Tracts in Mathematics, Cambridge University Press, Cambridge, UK, 2009.
  • K.-G. Grosse-Erdmann and A. P. Manguillot, Linear Chaos. Universitext, Springer, London, UK, 2011.
  • H. Rezaei, “On the convex hull generated by orbit of operators,” Linear Algebra and Its Applications, vol. 438, no. 11, pp. 4190–4203, 2013.
  • S. I. Ansari, “Hypercyclic and cyclic vectors,” Journal of Functional Analysis, vol. 128, no. 2, pp. 374–383, 1995.
  • P. S. Bourdon and N. S. Feldman, “Somewhere dense orbits are everywhere dense,” Indiana University Mathematics Journal, vol. 52, no. 3, pp. 811–819, 2003.
  • S. Rolewicz, “On orbits of elements,” Studia Mathematica, vol. 32, pp. 17–22, 1969.
  • F. León-Saavedra and V. Müller, “Rotations of hypercyclic and supercyclic operators,” Integral Equations and Operator Theory, vol. 50, no. 3, pp. 385–391, 2004. \endinput